Question

I am 26 and have had problems with acne for many years. My dermatologist

prescribed me both Bactrim & Differin Cream (not gel). I was on Retin A

Cream(a low % dose – .025%) and Minocycline however I went to see her

today and I had some bad pimples and she thought we should switch it up.

I should mention that I do get breakout’s here and there but I do not

consider it severe acne. I do get some bad pimples at least once a month and

they take forever to go away (and stay very red in area’s). Anyways, I

wanted to get feedback on both Bactrim & Differin and if anyone has used

them together??? I did read some bad feedback on Bactrim and that it’s a

very strong antibiotic (and some people have had bad side effects). I know

its bad to be on antibiotics for a long period of time so I am nervous to go on

this one given its stronger. What is consider a long time???

I was on spironolatcote but that messed with my libido so I switched and was

put on minocyline and now bactrim.

Please let me know your thoughts, advice, feedback!!! Thanks!!!

Answer

as acne be worse with emotional stress or stress by any way

i recommend you to stop it and go to your dermatologist to give you

something alternative to it as your health is concerning to you and

psychological problem make acne really worse

/div rel=